# SDR IPXA1B69557

- Difficulty date: October 3, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U581715
- Part serial: MFR13FRL4
- Condition: Damaged
- Location: Bs 1724
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL,  STA 1724, LBL 103 HAS 1.5" HOLE INTO FACE SHEET.  REPAIRED REF SRM 53-00-50, REPAIR 1.
